# SDR DALA2022041902685

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,852 hours, 27,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 A.D./A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #11 CORROSION ON SKIN AND FITTING BTW 10 TO 12 OCLOCK POSITION, HOLE #12 CORROSION ON SKIN BTW 5 TO 7 OCLOCK POSITION AND CORROSION ON FITTING AT 11 AND BW 1 TO 4 OCLOCK POSITIONS, HOLE #13 CORROSION ON SKIN BTW 6 TO 9 AND AT 10 OCLOCK POSITIONS, CORROSION ON FITTING BTW 11 TO 1 OCLOCK POSITION, AND CORROSION ON SKIN AND FITTING BTW 2 TO 4 OCLOCK POSITION, HOLE #14 CORROSION ON SKIN BTW 12 TO 2 OCLOCK POSITION AND SCRATCH ON SKIN AND FITTING ALL AROUND, HLOE #15 CORROSION ON SKIN AND FITTING BTW 11 TO 3 OCLOCK POSITION AND SCRATCH ON SKIN AT 1 OCLOCK POSITION, HOLE #16 CORROSION ON SKIN BTW 6 TO 7 OCLOCK POSITION AND CORROSION ON SKIN AND FITTING BTW 11:30 TO 3 OCLOCK POSITION, HOLE #17 CORROSION SKIN BTW 11 TO 3 OCLOCK POSITION AND CORROSION ON FITTING BTW 11 TO 12 OCLOCK POSITION, HOLE #18 CORROSION ON SKIN BTW 7 TO 8 OCLOCK POSITION AND CORROSION ON FITTING AT 3 AND 6 OCLOCK POSITIONS, CORROSION ON SKIN AND FITTING AT 1 OCLOCK POSITION, AND SCRATCHES ON SKIN AND FITTING ALL AROUND, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00092. HOLES ON RH UPPER SKIN ON DRAG FITTING WERE REPAIRED PER PRI 598549-14 REV 3 AND ER/A 598549-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2198960)
